JournalszaaVol. 9, No. 2pp. 187–188

A Characterization of Pobrushin’s Coefficient of Ergodicity

  • Rolf Kühne

    Technische Universität Dresden, Germany
  • Adolf Rhodius

    Technische Universität Dresden, Germany
A Characterization of Pobrushin’s Coefficient of Ergodicity cover
Download PDF

Abstract

It is proved that the ergodicity coefficient τ\tau corresponding to any vector norm on Rn\mathbb R^n fulfills the inequality τ(P)1\tau (P) ≤ 1 for all n×nn \times n stochastic matrices PP if it is the Dobrushin ergodicity coefficient.

Cite this article

Rolf Kühne, Adolf Rhodius, A Characterization of Pobrushin’s Coefficient of Ergodicity. Z. Anal. Anwend. 9 (1990), no. 2, pp. 187–188

DOI 10.4171/ZAA/392